American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30.
Abstract, references, and article information   
View Article: PDF

[4] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[5] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[6] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[7] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[8] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF

[9] I. Capuzzo Dolcetta, F. Leoni and A. Porretta. Hölder estimates for degenerate elliptic equations with coercive Hamiltonians. Trans. Amer. Math. Soc. 362 (2010) 4511-4536. MR 2645039.
Abstract, references, and article information   
View Article: PDF

[10] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF

[12] Marina Ghisi and Massimo Gobbino. A class of local classical solutions for the one-dimensional Perona-Malik equation. Trans. Amer. Math. Soc. 361 (2009) 6429-6446. MR 2538599.
Abstract, references, and article information   
View Article: PDF

[13] Pengfei Guan and Eric Sawyer. Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009) 4581-4591. MR 2506420.
Abstract, references, and article information   
View Article: PDF

[14] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF

[15] Hongjie Dong and Seick Kim. Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009) 3303-3323. MR 2485428.
Abstract, references, and article information   
View Article: PDF

[16] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF

[17] M. Derridj and B. Helffer. Subelliptic estimates for some systems of complex vector fields: Quasihomogeneous case. Trans. Amer. Math. Soc. 361 (2009) 2607-2630. MR 2471931.
Abstract, references, and article information   
View Article: PDF

[18] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF

[19] Laurent Desvillettes, Giulia Furioli and Elide Terraneo. Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules. Trans. Amer. Math. Soc. 361 (2009) 1731-1747. MR 2465814.
Abstract, references, and article information   
View Article: PDF

[20] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. J. Corcho and F. Linares. Well-posedness for the Schrödinger-Korteweg-de Vries system. Trans. Amer. Math. Soc. 359 (2007) 4089-4106. MR 2309177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin Dindos. Existence and uniqueness for a semilinear elliptic problem on Lipschitz domains in Riemannian manifolds II. Trans. Amer. Math. Soc. 355 (2003) 1365-1399. MR 1946396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Jerison. Locating the first nodal linein the Neumann problem. Trans. Amer. Math. Soc. 352 (2000) 2301-2317. MR 1694293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiangsheng Xu. Partial regularity of solutions to a class of degenerate systems. Trans. Amer. Math. Soc. 349 (1997) 1973-1992. MR 1373648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David S. Tartakoff. Global (and local) analyticity for second order operators constructed from rigid vector fields on products of tori. Trans. Amer. Math. Soc. 348 (1996) 2577-2583. MR 1344213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Pekka Koskela, Juan J. Manfredi and Enrique Villamor. Regularity theory and traces of $\mathcal{A}$-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755-766. MR 1311911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jong Uhn Kim. On the local regularity of solutions in linear viscoelasticity of several space dimensions . Trans. Amer. Math. Soc. 346 (1994) 359-398. MR 1270666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2